Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with PCOS, get nausea and giddiness on taking metformin. Suggestion?

Hi Doctors, I am Sharmistha from Bangalore, India. I am suffering from PCOS from last one year, I went to few doctors but it didn t help me. I don t want to take contraceptic tablets may be in future some can arise. My age is 26 and I get married 1.5 yr back.I was 58kg now I am 73kg my height is 5.2 ft, I am working in a I.T company but I still try to do yoga but its not effective. We want to plan a baby ,so by taking contraceptic tablet some side effect may arise because my doctor ask me to take DAINE 35 for 1 year. I took it for 3 months but after that I stop taking that but I continued taking Metformine 500 mg . Per day she ask me to take metformine 1500 mg for 2 months the 2000mg for the rest 10months. After taking that I feel nausea like fainting . So now I consult with another doctor he ask me to take 750mg metformine/day. If anyone can suggest me regarding my problem I will be very thankful . Please help me.....
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
you are working in IT section.Also weight gain of 13 kgs in 1 1/2 years.
The drug you are taking (metformin) has lacto acidosis effect.It seems that,you are the patient of kaphaj pandu roga according to ayurveda.I must say that you should gradualy stop the medicine under medical supervision.Application of hing arround umbilicus,drinking warm water,avoiding fast food,mental relaxation are the basic pathyas for you.You are also suffering from PCOS,this is due to malfunction in raka+mamsa+med+ shukra dhatu .The remedy is=
navayasa loha 2 -2-2 tabs with lohasavam/with diccoction of vidanga+yasthi+pimpalli+nishotara etc thrice a day;cetainly give you the best result.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor